# SDR ASMF201105014

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737705
- Aircraft serial: 33793
- Aircraft time: 21,097 hours, 11,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARRIVING TO PLATFORM, THE LT R1 DOOR WAS ARMED WHEN THE CATERER REALIZED TENSION ON THE DOOR AND IT DID NOT OPEN. MX TOOK OUT THE GIRT BAR AND IT WAS REINSTALLED BACK ON THE DOOR IAW MM 25-00-00, ALL CORRECT.
